# SDR CA060616008

- Difficulty date: June 10, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 98274H8496
- Condition: Cracked
- Location: Cockpit
- Part time: 16,406 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RT SIDE WINDOW CRACKED WHILE IN CRUISE.  FLIGHT WAS DIVERTED TO MAINTENANCE BASE.  WINDOW REPLACED IN ACCORDANCE WITH AMM.  THIS WINDOW IS A PRE-SERVICE BULLETIN.
